Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Aug 12, 2011, 3:21 PM EDT for Leon County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2011, 3:21 PM EDT (19:21 UTC)
- Expired
- Aug 12, 2011, 4:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Tallahassee, FL
County Leon County, FL
The radar
The Tallahassee radar (KTLH), 14 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.4 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2908 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
601
WWUS82 KTAE 121921
SPSTAE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 PM EDT FRI AUG 12 2011
FLZ017-122000-
LEON FL-
321 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
LEON COUNTY IN THE FLORIDA BIG BEND...
* UNTIL 400 PM EDT
AT 318 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 10 MILES SOUTHEAST OF TALLAHASSEE...OR NEAR WOODVILLE...
MOVING SOUTHEAST AT 5 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3028 8424 3030 8425 3030 8431 3035 8434
3043 8422 3035 8407 3027 8408 3027 8424
TIME...MOT...LOC 1920Z 313DEG 4KT 3030 8422
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 12, 11:20 AM EDT, 4 hours 1 minute earlier.
Area forecast discussion, Aug 12, 11:20 AM EDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1120 AM EDT FRI AUG 12 2011
.UPDATE...
14Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING AN UNAMPLIFIED UPPER
LEVEL PATTERN ACROSS THE CONUS. MAIN NORTHERN STREAM FLOW IS
SITUATED ACROSS THE NORTHERN TIER STATES...HOWEVER A SLIGHT DIP
SOUTHWARD IN THE FLOW IS CARVING OUT A BROAD TROUGH TO THE EAST OF
THE MS VALLEY. ONE FEATURE OF NOTE IS A POTENT PIECE OF ENERGY
CURRENTLY MOVING ACROSS THE DAKOTAS. THIS IMPULSE WILL BE A BIG
PLAYER FOR THE EASTERN THIRD OF THE NATION THROUGH THE WEEKEND AS IT
DIVES SOUTHEAST AND HELPS AMPLIFY AN IMPRESSIVE TROUGH FOR MID
AUGUST ALONG THE EASTERN SEABOARD BY SUNDAY. UNDERNEATH THE MAIN
FLOW WE FIND BROAD AND ELONGATED UPPER LEVEL RIDGING FROM THE
SOUTHERN PLAINS/MEXICAN PLATEAU REGION EASTWARD ACROSS THE GULF OF
MEXICO. 12/12Z KTLH SOUNDING IS STILL SHOWING A RATHER MOIST PROFILE
THROUGH THE COLUMN WITH A PW VALUE CALCULATED AT 2.15". DEEP LAYER
FLOW THROUGH THE COLUMN IS FROM A W/NW DIRECTION.
AT THE SURFACE...WEAK PRESSURE GRADIENT IN PLACE ACROSS THE REGION.
ANALYSIS SHOWS A VERY SUBTLE TROUGH FROM THE GA COAST EXTENDING BACK
OVER OUR REGION. HIGH PRESSURE IS SITUATED FURTHER NORTH FROM THE TN
VALLEY TO THE MID-ATLANTIC COAST. TYPICAL SUMMER MORNING UNFOLDING
WITH HUMID CONDITIONS AND TEMPERATURES CLIMBING THROUGH THE 80S. THE
DEEP LAYER W/NW FLOW WILL PROMOTE ANOTHER ABOVE AVERAGE DAY IN TERMS
OF TEMPERATURES. MOST INLAND LOCATIONS SAW TEMPS INTO THE UPPER 90S
ON THURSDAY AND A SIMILAR SETUP WITH MIDDLE AND UPPER 90S IS
EXPECTED BY THE LATER AFTERNOON HOURS. THE COMBINATION OF WEAK LAND
BREEZE CONVERGENCE AND SUBTLE ENERGY ALOFT HAS WORKED TO CREATE
NUMEROUS SHOWERS AND STORMS OVER THE COASTAL WATERS THIS MORNING...
MAINLY SOUTH OF PANAMA CITY TO APALACHICOLA. NOW THAT THE LAND IS
HEATING...AND THE FIRST HINTS OF SEA-BREEZE CIRCULATIONS ARE
STARTING TO SHOW...THE LOW LEVEL CONVERGENCE OVER THE COASTAL WATERS
SHOULD BE DIMINISHING AND THEREFORE SO SHOULD THE CONVECTIVE
COVERAGE INTO THE AFTERNOON HOURS.
REST OF TODAY...AS WE CONTINUE TO HEAT UP AND THE SEA-BREEZE BECOMES
MORE ESTABLISHED...WILL BEGIN TO SEE A FEW SCT SHOWERS/STORMS
FORMING OVER LAND IN THE NEXT SEVERAL HOURS. FORECAST AREA FINDS
ITSELF IN THE WAKE OF AN IMPULSE THAT PASSED EAST OF US THIS
MORNING. WEAK NVA/SUBSIDENCE BEHIND THIS FEATURE SHOULD HELP KEEP
CONVECTIVE ACTIVITY BELOW CLIMO...AND MOST OF THE HI-RES GUIDANCE
MEMBERS SEEM TO BE PICKING UP ON THIS TREND. CURRENT POP GRIDS SHOW
GENERALLY AROUND 30% COVERAGE THROUGH THE AFTERNOON/EVENING AND SEE
LITTLE REASON TO MAKE SIGNIFICANT CHANGES WITH THIS FORECAST UPDATE.
HEAT ADVISORY WILL REMAIN UP FOR THE COASTAL ZONES THIS AFTERNOON AS
THE COMBINATION OF DEWPOINTS PUSHING 80 DEGREES AND TEMPS IN THE
LOWER/MID 90S ALLOW HEAT INDICES TO APPROACH 110 DEGREES.
&&
.MARINE...
THE INTERACTION OF A WEAK HIGH PRESSURE SYSTEM OVER THE GULF AND A
TROUGH OF LOW PRESSURE WELL NORTH OF THE WATERS WILL KEEP THE A
GENERALLY WESTERLY FLOW OVER THE MARINE AREA THROUGH THE WEEKEND.
SEAS WILL ALSO REMAIN LOW IN THE 1 TO 2 FOOT RANGE. A COLD FRONT
WILL DROP SOUTH AND APPROACH THE GULF COAST LATE SUNDAY BEFORE
STALLING ACROSS THE NORTHERN GULF EARLY NEXT WEEK.
&&
.AVIATION...THROUGH 12Z SAT.
VFR CONDITIONS WILL PREVAIL TODAY OUTSIDE OF SCATTERED AFTERNOON
THUNDERSTORMS. BEST CHANCE FOR STORMS WILL BE NEAR THE EASTERN
TERMINALS AND HAVE INCLUDED VICINITY TS FOR TLH...ABY AND VLD.
WILL UPDATE TO TEMPOS IF TS THREATEN. OVERNIGHT...VSBY WILL ONLY
BE A CONCERN AT VLD WHERE A PERIOD OF PRE-DAWN MVFR IS FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 97 75 97 75 96 / 30 10 30 10 40
PANAMA CITY 94 79 95 80 93 / 30 10 30 10 30
DOTHAN 97 75 96 75 95 / 20 10 30 10 40
ALBANY 98 74 96 75 95 / 20 10 30 20 40
VALDOSTA 98 73 96 74 95 / 30 30 30 10 40
CROSS CITY 96 74 95 73 94 / 40 20 30 10 40
APALACHICOLA 93 80 92 80 92 / 30 10 30 10 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...HEAT ADVISORY FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT /6 PM CDT/
TODAY FOR THE FOLLOWING ZONES: CENTRAL WALTON...COASTAL
BAY...COASTAL DIXIE...COASTAL FRANKLIN...COASTAL GULF...
COASTAL JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...
INLAND BAY...INLAND DIXIE...INLAND FRANKLIN...INLAND GULF...
INLAND TAYLOR...SOUTH WALTON.
GM...NONE.
&&
UPDATE...MROCZKA
AVIATION...WOOLHazardous weather outlook, Aug 12, 4:16 AM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 416 AM EDT FRI AUG 12 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-130830- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 416 AM EDT FRI AUG 12 2011 /316 AM CDT FRI AUG 12 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SOME SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST OVER WATER THROUGH THE EARLY MORNING. OTHERWISE...EXPECT ANOTHER HOT DAY WITH HIGHS FROM THE LOW TO MID 90S AT THE COAST TO THE UPPER 90S INLAND. HIGH HUMIDITIES ACROSS COASTAL FLORIDA WILL DRIVE HEAT INDICES TO THE 105 TO 110 RANGE. THEREFORE A HEAT ADVISORY REMAINS IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING FOR THESE AREAS. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED...AND A FEW MAY BE STRONG...MAINLY FOR THE EASTERN COUNTIES THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE OVERALL COVERAGE OF SHOWERS AND THUNDERSTORMS WILL INCH HIGHER DURING THE WEEKEND. MAXIMUM TEMPERATURES WILL DROP A DEGREE OR TWO BUT REMAIN HIGH. RAIN CHANCES WILL THEN DROP TO WELL BELOW NORMAL THROUGH THE MIDWEEK PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Special weather statement, Aug 12, 1:52 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
152 PM EDT FRI AUG 12 2011
FLZ008-010-012-108-112-121845-
WASHINGTON FL-CENTRAL WALTON FL-INLAND BAY FL-SOUTH WALTON FL-COASTAL
BAY FL-
1252 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BAY...WALTON AND
WASHINGTON COUNTIES...
* UNTIL 145 PM CDT
AT 1246 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES NORTHWEST OF
PANAMA CITY TO 6 MILES EAST OF SEMINOLE...OR ALONG A LINE EXTENDING
FROM RED HEAD TO CHOCTAW BEACH...MOVING EAST AT 15 MPH.
PEOPLE IN NORTHWESTERN BAY...SOUTHWESTERN WALTON AND SOUTHWESTERN
WASHINGTON COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
THE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ALSO
FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3060 8616 3060 8589 3047 8552 3037 8597
3040 8613 3041 8613 3047 8621 3046 8624
3044 8625 3041 8622 3042 8627 3045 8624
3048 8625 3045 8639 3049 8640
TIME...MOT...LOC 1751Z 276DEG 14KT 3049 8581 3045 8629
18-WOOLSpecial weather statement, Aug 12, 2:28 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
228 PM EDT FRI AUG 12 2011
FLZ018-121915-
INLAND JEFFERSON FL-
228 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR JEFFERSON COUNTY
IN THE FLORIDA BIG BEND...
* UNTIL 315 PM EDT
AT 226 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 24 MILES NORTHWEST OF PERRY...MOVING EAST AT 10 MPH.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3038 8376 3039 8379 3037 8381 3032 8379
3031 8382 3028 8384 3025 8391 3021 8392
3021 8402 3038 8400 3046 8373 3044 8372
TIME...MOT...LOC 1828Z 262DEG 8KT 3032 8390
38-GODSEYLocal storm report, Aug 12, 3:11 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
311 PM EDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 3 E CAPPS 30.41N 83.86W
08/12/2011 JEFFERSON FL 911 CALL CENTER
A FEW TREES AND POWERLINES DOWN EAST OF CAPPS ON US-27.
TIME ESTIMATED BY RADAR.
&&
GODSEYSpecial weather statement, Aug 12, 3:15 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
315 PM EDT FRI AUG 12 2011
FLZ027-127-122000-
COASTAL WAKULLA FL-INLAND WAKULLA FL-
315 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WAKULLA COUNTY IN
THE FLORIDA BIG BEND...
* UNTIL 400 PM EDT
AT 312 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 21 MILES SOUTH OF TALLAHASSEE...OR NEAR WAKULLA BEACH.
ANOTHER STRONG STORM WAS DEVELOPING 5 MILES NORTH OF WAKULLA BEACH.
BOTH OF THESE STORMS WERE MOVING EAST AT 5 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3008 8443 3025 8436 3020 8408 3009 8407
3006 8416 3007 8419 3008 8419 3007 8426
3005 8427 3005 8430 3003 8432
TIME...MOT...LOC 1914Z 289DEG 4KT 3013 8429
38-GODSEYSpecial weather statement, Aug 12, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 PM EDT FRI AUG 12 2011
FLZ017-122000-
LEON FL-
321 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
LEON COUNTY IN THE FLORIDA BIG BEND...
* UNTIL 400 PM EDT
AT 318 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 10 MILES SOUTHEAST OF TALLAHASSEE...OR NEAR WOODVILLE...
MOVING SOUTHEAST AT 5 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3028 8424 3030 8425 3030 8431 3035 8434
3043 8422 3035 8407 3027 8408 3027 8424
TIME...MOT...LOC 1920Z 313DEG 4KT 3030 8422
38-GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 12:01 PM EDT | Special Marine Warning | TAE | 59 min | |
| Aug 12, 2:28 PM EDT | Special Weather Statement | TAE | Jefferson | 47 min |
| Aug 12, 2:35 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 25 min |
| Aug 12, 3:04 PM EDT | Special Marine Warning | TAE | 26 min | |
| Aug 12, 3:15 PM EDT | Special Weather Statement | TAE | Wakulla | 45 min |
| Aug 12, 4:00 PM EDT | Special Marine Warning | TAE | 60 min | |
| Aug 12, 4:09 PM EDT | Special Weather Statement | TAE | Lafayette | 51 min |
| Aug 12, 4:31 PM EDT | Special Weather Statement | TAE | Wakulla | 59 min |
| Aug 12, 4:37 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty, Wakulla | 53 min |
| Aug 12, 4:59 PM EDT | Special Marine Warning | TAE | 61 min | |
| Aug 12, 3:50 PM EDT | Special Weather Statement | TAE | Brooks | 40 min |
| Aug 12, 4:43 PM EDT | Special Weather Statement | TAE | Lowndes | 62 min |
| Aug 11, 8:23 PM EDT | Special Weather Statement | TAE | Henry | 22 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.